# SDR TRAX200701389

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 19,156 hours, 15,616 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING OF PRESSURE FLOORBEAM AT FS AND RBL 9 CRACK.  10-9-07   FITTING OF PRESSURE FLOORBEAM AT FS 461 RBL 9 REPLACED IAW SRM 51-42-21
